# SDR GAIA00497

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURNIG ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC, FOUND STRINGER CLIP GROUND OUT OF LIMITS AT BS 700, S3L, REF NR 20788.  REMOVED AND REPLACED CLIP IAW B72 SRM 51-20-1 AND 53-10-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
